MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.57003

Медицинская библиотека · Cureus · 2024

Cutaneous Eruption in a Crohn's Disease Patient Under Tumor Necrosis Alpha Inhibitor Treatment: A Rare Case of Syphilis.

Bellou Georgia, Zaharopoulou Eirini, Giannoukos Anastasios, Kosmopoulou Olga, Tzouvala Maria

Клинический случайСтатьяПеревод в очереди

Аннотация

Reaching a diagnosis of a cutaneous eruption in a Crohn's disease (CD) patient treated with anti-tumor necrosis factor alpha (anti-TNFα) can be challenging. Differential diagnosis must include extra-intestinal manifestations of CD, adverse reactions to the therapy itself as well as infectious diseases with cutaneous manifestations. We report the case of a 28-year-old man on infliximab for Crohn's colitis, who presented with painless, non-pruritic genital and body exanthema. After a thorough evaluation, early secondary syphilis was confirmed with a fluorescent treponemal antibodies-absorbed test. Intramuscular (IM) benzathine penicillin G 2.4 million units in a single dose was administered and clinical manifestations resolved completely within a couple of weeks.

Для цитирования: Bellou Georgia, Zaharopoulou Eirini, Giannoukos Anastasios, Kosmopoulou Olga, Tzouvala Maria. Cutaneous Eruption in a Crohn's Disease Patient Under Tumor Necrosis Alpha Inhibitor Treatment: A Rare Case of Syphilis.. Cureus. 2024. DOI: 10.7759/cureus.57003.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.